Active Ingredient: Equate Infants' Pain and Fever contains acetaminophen 160 mg per 5 mL, a pain reliever and fever reducer. Compare to the active ingredient of Infants' Tylenol Oral Suspension Fast and Effective Pain Relief: Temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache Pain Relief for Children: Child-resistant safety cap is designed to protect your little ones. Use as a fast, effective pain reliever and fever reducer Gluten Free: Equate Infants' Pain and Fever is free from parabens, aspirin, ibuprofen, alcohol and gluten Special Dosing System: Use only enclosed syringe specifically designed for use with this product. Do not use any other dosing device. Pediatrician Preferred Dosing System.
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | 94616/S24622E |
Color | Purple |
Weight | - |
Height | - |
Depth | - |
Product Id | 278419 |
---|---|
User Reviews and Ratings | 3 (1 ratings) 3 out of 5 stars |
UPC | 078742090603 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Equate Infants' Pain and Fever, Grape Flavor, 2.0 Fluid Ounce
Price:
$4.16
on
![]() |
$4.16
on
![]() |